RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ney, Peter E

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:56
Abstract pages:882
Full texts:437

http://www.mathnet.ru/eng/person49742
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/130860

Publications in Math-Net.Ru
1968
1. J. Lamperti, P. Ney, “Conditioned branching processes and their limiting diffusions”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  126–137  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:1 (1968), 128–139
1966
2. H. Kesten, P. E. Ney, F. L. Spitzer, “The Galton–Watson process with mean one and finite variance”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  579–611  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 513–540

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021